# SDR MALA040177

- Difficulty date: January 29, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 40,757 hours, 45,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, RT STA 176.1 CO-PILOT COCKPIT FLOOR CORRODED HEAVILY.  MAINTENANCE REMOVED CORRODED AREA AND INSTALLED DOUBLER REPAIR IAW MESABA EO S53197.  A/C RELEASE DATE 2/5/2004.
